Open Journal of Statistics

Vol.3 No.4(2013), Paper ID 35926, 4 pages

DOI:10.4236/ojs.2013.34025

 

Estimation of Parameter in a New Truncated Distribution

 

G. Nanjundan

 

Department of Statistics, Bangalore University, Bangalore, India

 

Copyright © 2013 G. Nanjundan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


G. Nanjundan, "Estimation of Parameter in a New Truncated Distribution," Open Journal of Statistics, Vol. 3 No. 4, 2013, pp. 221-224. doi: 10.4236/ojs.2013.34025.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.